# SDR 2007UALA01055

- Difficulty date: April 5, 2007
- Submitted: April 10, 2007
- Operation: Air carrier
- Aircraft: N563UA
- Make and model: Boeing 757222
- Aircraft serial: 26665
- Aircraft time: 49,044 hours, 18,002 cycles
- Engine: Pwa PW2037
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Cylinder
- Condition: Corroded
- Location: Rt Mlg Strut
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MLG STRUT OUTER CYLINDER HAS CORROSION IN THE GLAND NUT THREAD AREA & IN THE GROOVE ABOVE THE THREADS 6 INCHES LONG ON THE FORWARD SIDE.  [06-20-07]  REMOVED RT MLG OUTER STRUT CYLINDER PER SFO GEAR SHOP, AND ROUTED TO GEAR SHOP FOR EVALUATION.
